# SDR F3LA2022101900134

- Difficulty date: August 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5347219021900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE NR B000525 AFT MAIN CABIN AT FR66 FLOOR SUPPORT STRUCTURE NEXT TO RH AFT PAX DOOR HAS CORROSION
CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SUPPORT FR66 TO FR69 IAW SRM 51-42-11/END//
